# SDR DXTA200802798

- Difficulty date: January 25, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N149QS
- Make and model: Beech 400A
- Aircraft serial: RK473
- Aircraft time: 996 hours, 930 cycles
- Engine: Pwa JT15D5
- Engine time: 996 hours, 930 cycles
- System (JASC): 7603 · Power Lever
- Part: Bellcrank
- Condition: Out Of Adjust
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

NR2 ENGINE WOULD NOT MAINTAIN TAKEOFF TARGET N1 OF 96.9. INITIALLY NR2 N1 INDICATED 96.9 WITH POWER LEVER AT FULL FWD BUT IMMEDIATELY DROPPED TO AND MAINTAINED 94.4. NR1 ENGINE MAINTAINED 96.9 WITH FULL POWER APPLIED. ADJUSTED NR2 ENGINE BELL CRANK ASSY IN REAR BAY. ENGINE OPS CHECK GOOD AT THIS TIME. ALL WORK DONE IAW MM CH 76-10-00 AND 71-00-00.
